# SDR TWAA0001303

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 522 - 788
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE MID CARGO BIN AT STA 522 TO 788, RT SIDE, NUT PLATE HOLES WERE CORRODED ON FLOOR TRACK.  INSTALLED NEW FLOOR TRACK PER SRM 51-01, PAGE 1 PARA C, AND TWA SPM 6-70-01, PAGE 3 PARA B, FROM STA 427 TO 636, AND 693 TO 788.
